# SDR DALA2015033102619

- Difficulty date: March 27, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752-1097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT TRACK FOUND CORROSION LBL 88.5 BETWEEN BS 752 AND BS 1097.  DAMAGED SEAT TRACK REPAIRED.
